MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT
Model Number TMM4B10
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 05/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Pma/510(k) number k113753 and k112160.
 
Event or Problem Description
It was reported that the implant has been fractured "in half" and also reports peri-implantitis.The doctor also confirms that the procedure was not completed with another implant on the same day and that the patient will have to return in the future to remove the broken implant.The doctor confirms that the patient did not suffer any negative impact on his health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.An imp tm 4.1mm mtx,10mm was returned for investigation.Visual inspection of the as returned product identified slightly dried blood and a fracture at the threads.The reported device was location is 36 (fdi) and was used for approximately 7 years.Device history record (dhr) review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.Post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable for peri-implantits however did occur and the reported event was confirmed for fracture.
 
Event or Problem Description
The doctor reports that the implant has been fractured in half.The doctor also confirms that the procedure was not completed with another implant on the same day and that the patient would have to return in the future to remove the broken implant.The doctor confirms that the patient did not suffer any negative impact on his health.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4) the following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer h1: type of report, follow-up number h2: follow up type h6: evaluation codes 2377 - osteolysis and1930 - unspecified infection not applicable.H10: additional narrative.

Brand Name
IMP TM 4.1MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12452026
Report Number0002023141-2021-02516
Device Sequence Number13764288
Product Code DZE
UDI-Device Identifier00889024018808
UDI-Public(01)00889024018808(17)220531(10)63663507
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberTMM4B10
Device Catalogue NumberTMM4B10
Device Lot Number63663507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer01/31/2022
02/07/2022
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date02/03/2022
02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale